About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 804745, 7 pages
http://dx.doi.org/10.1155/2012/804745
Research Article

Strong Convergence of an Implicit -Iterative Process for Lipschitzian Hemicontractive Mappings

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2School of CS and Mathematics, Hajvery University, 43-52 Industrial Area, Gulberg III, Lahore 54660, Pakistan

Received 22 October 2012; Accepted 15 November 2012

Academic Editor: Yongfu Su

Copyright © 2012 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the strong convergence for the implicit -iterative process associated with Lipschitzian hemicontractive mappings in Hilbert spaces.